Alert archive / Kentucky / Flash Flood Watches in 2016

Flash Flood Watch 5, NWS Louisville, KY

July 7, 201631 counties in Kentucky

NWS Louisville, KY issued this flash flood watch at Jul 7, 2016, 8:47 AM CDT for 31 counties in Kentucky. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Jul 7, 2016, 8:47 AM CDT (13:47 UTC)
Expired
Jul 8, 2016, 11:00 PM CDT
In force
38 hr
Issued by
NWS Louisville, KY
Flood severity
None
All 31 counties

Adair County, KY, Allen County, KY, Barren County, KY, Boyle County, KY, Breckinridge County, KY, Butler County, KY, Casey County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hardin County, KY, Hart County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Ohio County, KY, Russell County, KY, Simpson County, KY, Taylor County, KY, Warren County, KY, Washington County, KY

The radar

The Louisville radar (KLVX), 80 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 1.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
649 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
376 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood watch went out at Jul 7, 5:45 AM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jul 7, 5:45 AM CDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
645 AM EDT THU JUL 7 2016

...Updated Aviation Discussion...

...Forecast Update...
Issued at 630 AM EDT Thu Jul 7 2016

Now just have light rain across south central Kentucky. We should
stabilize for the next several hours in the wake of this system and
have the area dry by lunchtime. After that we should see some
heating help to develop some isolated storms and will have to watch
the line of storms over northwest Missouri for how it moves this
afternoon. Latest HRRR brings it into our western counties by 22Z,
but not sure it will push that way given the effective boundary left
behind by the overnight convection. Thus will cap rain chances in
the 20-40 percent for this afternoon.

.SHORT TERM (Now through Friday)...
Issued at 300 AM EDT Thu Jul 7 2016

Lots of light to moderate rain across the region this hour, but
heavier rains continue near our border with TN. Have issued several
flash flood warnings. Rain rates from the KY mesonet as well as MRMS
have varied from 4-6 inches/hour in the more intense cells.

The wave that is generating this heavy rain is well initialized in
the models. As the morning progresses, this wave should head into
eastern KY, leaving a boundary that carves a path around our
southern forecast area, if not just south of it. The NAM tries to
keep our south and east rainy through the morning hours, whereas the
Hi-res WRF's our local WRF and the HRRR portray the more likely
solution of a drying out period in the wake of the wave and also as
isentropic lift weakens across the region.

By this afternoon, expect a boundary to remain somewhere across our
south, which when combined with heating, should allow additional
storms to develop. Latest WRF-NMM and GFS supports this thinking,
but given other models keep rain chances elsewhere, will have at
least a slight chance areawide in the mid afternoon to early evening
hours. As was the case yesterday, with warm highs and plenty of
moisture, CAPEs will be high, but some drier air aloft also will
make DCAPEs fairly high, so damaging wind is a threat in addition to
heavy rains. Freezing levels look too high for any hail threat today.

Tonight's storm chances will depend on upstream development. Latest
GFS and Euro would have another MCS develop over the Upper Midwest
and track east southeast. This track would have it just clip our
northern forecast area. Given the boundary left in the wake of
convection this morning, would not be surprised if these storms
track a little farther south. The remains of this system, along with
a trough heading over the Upper Midwest should serve as a focus for
new storms Friday afternoon. Wind fields are a bit stronger aloft,
but unidirectional, so storms could see some organization as they
develop over our region and travel eastward. Precipitable waters
remain high so once again flash flooding is possible.

The only other concern in the forecast is for heat indices Friday
afternoon. Given a potential for a later start to storms that day,
we should see highs rise into the lower 90s for most locations.
Combined with the present humidity, that should make for heat
indices close to advisory range, especially along and west of a
Louisville to Campbellsville line.

.LONG TERM (Friday Night through Wednesday)...
Issued at 320 AM EDT Thu Jul 7 2016

Should see storms linger Friday evening as a cool front pushes
southward. GFS/Euro still force any convection to just along or
south of the KY/TN border for the weekend, so the rest of the area
should be dry. That moisture may try and sneak in here for the next
work week, but looks like the best chance for development may wait
till Wednesday as the GFS/Euro show a vortmax moving across the
Midwest by then.

Temperatures should start off a little below normal Sunday, but then
rise to near normal the rest of the period.

&&

.AVIATION (12Z TAF Update)...
Issued at 643 AM EDT Thu Jul 7 2016

The immediate challenge will be ceilings. They have been bouncing
around from IFR to VFR this morning. This is expected to continue
for the next few hours. Ceilings should begin to consistently
improve by mid morning with VFR ceilings this afternoon.

There is a small chance for thunderstorms this afternoon and
tonight. Coverage looks to be fairly sparse and guidance is
inconsistent with timing and placement of any precipitation it does
develop. Therefore, have decided to keep precip out of the TAF
forecast for now. It is not out of the question that a shower/storm
may affect one of the sites, however.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........RJS
Short Term.....RJS
Long Term......RJS
Aviation.......EER
Hazardous weather outlook, Jul 7, 5:22 AM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
622 AM EDT THU JUL 7 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-081030-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
622 AM EDT THU JUL 7 2016 /522 AM CDT THU JUL 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST. LIGHTNING AND
LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS. SOME STRONGER
WIND GUSTS ARE POSSIBLE IN THUNDERSTORMS LATER THIS AFTERNOON.

OUTSIDE OF ANY COOLING THUNDERSTORMS...AFTERNOON HEAT INDICES ARE
FORECAST TO RANGE FROM THE MID 90S TO NEAR 100.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED TO SCATTERED THUNDERSTORMS AGAIN ARE FORECAST FOR FRIDAY
AS SEVERAL DISTURBANCES MOVE THROUGH A WARM...MOIST ATMOSPHERE.
ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL
RAINFALL.

AFTERNOON HEAT INDICES FRIDAY WILL TOP OUT IN THE 100 TO 105
DEGREE RANGE.

SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS
WELL...ESPECIALLY DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

RJS

In the hours before

Local storm report, Jul 7, 3:03 AM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 AM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 AM     FLASH FLOOD      1 W RUSSELLVILLE        36.84N 86.91W
07/07/2016                   LOGAN              KY   LAW ENFORCEMENT

            REPORTED ON EMERSON BYPASS. VEHICLE WAS
            SUBMERGED UP TO THE ROOF WITH WATER. A SMALL
            HOUSE IN A VALLEY THAT WAS RAISED UP 3 FEET
            WAS FLOODED. STILL PLENTY OF ROADS IN THE
            AREA SHUT DOWN.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 7, 3:12 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 AM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 AM     FLASH FLOOD      3 NNW RAPIDS            36.71N 86.49W
07/07/2016                   SIMPSON            KY   LAW ENFORCEMENT

            KENTUCKY STATE POLICE REPORTED SEVERAL AREAS
            ON SCOTTSVILLE ROAD CLOSED DUE TO FLOODING.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 7, 4:57 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
557 AM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       2 ENE PLANO             36.90N 86.38W
07/07/2016  M4.77 INCH       WARREN             KY   MESONET

            MEASURED AT DRAKES CREEK NEAR ALVATON HADS
            SITE.

0500 AM     HEAVY RAIN       2 NNW RUSSELLVILLE      36.86N 86.91W
07/07/2016  M4.45 INCH       LOGAN              KY   MESONET

            24-HOUR RAINFALL TOTAL.

0500 AM     HEAVY RAIN       5 WNW BOWLING GREEN     36.99N 86.53W
07/07/2016  M4.31 INCH       WARREN             KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       GREENSBURG              37.25N 85.50W
07/07/2016  M4.18 INCH       GREEN              KY   MESONET

            24-HOUR TOTAL RAINFALL MEASURED AT GREEN
            RIVER AT GREENSBURG HADS SITE.

0500 AM     HEAVY RAIN       2 SW BOWLING GREEN      36.96N 86.46W
07/07/2016  M4.16 INCH       WARREN             KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       3 WSW OLGA              36.94N 85.19W
07/07/2016  M4.13 INCH       RUSSELL            KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       3 S FRANKLIN            36.68N 86.57W
07/07/2016  M4.08 INCH       SIMPSON            KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       4 NE HALFWAY            36.84N 86.24W
07/07/2016  M4.03 INCH       ALLEN              KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       4 NW CLAYPOOL           36.94N 86.31W
07/07/2016  M4.02 INCH       WARREN             KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       3 ENE PROVIDENCE        36.68N 86.61W
07/07/2016  M3.77 INCH       SIMPSON            KY   MESONET

            24-HOUR RAINFALL TOTAL.

0500 AM     HEAVY RAIN       2 SW FINNEY             36.90N 86.13W
07/07/2016  M3.65 INCH       ALLEN              KY   MESONET

            24-HOUR RAINFALL TOTAL MEASURED AT BARREN
            RIVER HADS SITE.

0500 AM     HEAVY RAIN       2 SSE RICH POND         36.87N 86.49W
07/07/2016  M3.58 INCH       WARREN             KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       PLANO                   36.88N 86.41W
07/07/2016  M3.55 INCH       WARREN             KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       7 S MARROWBONE          36.72N 85.51W
07/07/2016  M3.52 INCH       MONROE             KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       3 NE PIERCE             37.22N 85.59W
07/07/2016  M3.37 INCH       GREEN              KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       2 ESE HAYS              37.02N 86.10W
07/07/2016  M3.33 INCH       BARREN             KY   MESONET

            24-HOUR RAINFALL TOTAL.

0500 AM     HEAVY RAIN       5 ESE RHODA             37.13N 86.15W
07/07/2016  M3.31 INCH       EDMONSON           KY   MESONET

            MEASURED AT HOUCHIN MEADOW RAWS SITE.

0500 AM     HEAVY RAIN       2 ENE ROSEVILLE         36.90N 85.88W
07/07/2016  M3.31 INCH       BARREN             KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       1 SE PLUM SPRINGS       37.01N 86.37W
07/07/2016  M3.29 INCH       WARREN             KY   MESONET

            24-HOUR RAINFALL TOTAL.

0500 AM     HEAVY RAIN       3 NE RICH POND          36.93N 86.46W
07/07/2016  M3.27 INCH       WARREN             KY   MESONET

            24-HOUR RAINFALL TOTAL.

0500 AM     HEAVY RAIN       4 SSE GRADYVILLE        37.03N 85.39W
07/07/2016  M3.25 INCH       ADAIR              KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       3 NW GLASGOW            37.03N 85.95W
07/07/2016  M3.18 INCH       BARREN             KY   AWOS

            24-HOUR RAINFALL TOTAL.

0500 AM     HEAVY RAIN       2 SE HARDYVILLE         37.23N 85.78W
07/07/2016  M3.10 INCH       HART               KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       4 N AUBURN              36.92N 86.71W
07/07/2016  M2.98 INCH       LOGAN              KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       3 SW FREEDOM            36.88N 85.14W
07/07/2016  M2.94 INCH       RUSSELL            KY   MESONET

            24-HOUR RAINFALL TOTAL MEASURED AT
            CUMBERLAND RIVER HADS SITE.

0500 AM     HEAVY RAIN       2 SE BOWLING GREEN      36.96N 86.42W
07/07/2016  M2.92 INCH       WARREN             KY   ASOS

            24-HOUR RAINFALL TOTAL.

0500 AM     HEAVY RAIN       2 NNW PLUM SPRINGS      37.05N 86.39W
07/07/2016  M2.85 INCH       WARREN             KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       WOODBURY                37.18N 86.64W
07/07/2016  M2.80 INCH       BUTLER             KY   MESONET

            24-HOUR RAINFALL TOTAL.

0500 AM     HEAVY RAIN       3 WNW WINDYVILLE        37.24N 86.37W
07/07/2016  M2.73 INCH       EDMONSON           KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       4 WNW BURKESVILLE       36.81N 85.43W
07/07/2016  M2.65 INCH       CUMBERLAND         KY   MESONET

            24-HOUR RAINFALL TOTAL.

0500 AM     HEAVY RAIN       1 W SCOTTSVILLE         36.75N 86.21W
07/07/2016  M2.55 INCH       ALLEN              KY   MESONET

            24-HOUR RAINFALL TOTAL.

0500 AM     HEAVY RAIN       1 SE CANMER             37.27N 85.77W
07/07/2016  M2.49 INCH       HART               KY   MESONET

            24-HOUR RAINFALL TOTAL.

0500 AM     HEAVY RAIN       1 ESE WAX               37.34N 86.12W
07/07/2016  M2.46 INCH       GRAYSON            KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       MUNFORDVILLE            37.28N 85.90W
07/07/2016  M2.28 INCH       HART               KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       3 E SWEEDEN             37.25N 86.23W
07/07/2016  M2.25 INCH       EDMONSON           KY   PARK/FOREST SRVC

            24-HOUR TOTAL MEASURED AT MAMMOTH CAVE NP
            SCAN STATION.

0500 AM     HEAVY RAIN       1 S CAMPBELLSVILLE      37.34N 85.35W
07/07/2016  M2.13 INCH       TAYLOR             KY   PUBLIC

            24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
            WEATHER STATION.

0500 AM     HEAVY RAIN       1 S WISDOM              36.99N 85.70W
07/07/2016  M2.12 INCH       METCALFE           KY   MESONET

            24-HOUR RAINFALL TOTAL.

0500 AM     HEAVY RAIN       1 WNW BURKESVILLE       36.80N 85.38W
07/07/2016  M2.08 INCH       CUMBERLAND         KY   MESONET

            24-HOUR RAINFALL TOTAL MEASURED AT RAWS
            SITE.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 7, 5:27 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
627 AM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 AM     FLOOD            1 S ELLA                37.13N 85.13W
07/07/2016                   ADAIR              KY   LAW ENFORCEMENT

            REPORT OF FLOODED ROADWAY BETWEEN CHESTNUT
            CORNER ROAD AND SULPHUR CREEK ROAD. HAVE A
            REPORT OF VEHICLE AND PERSON STRANDED IN THE
            WATER.

&&

RJS
Local storm report, Jul 7, 5:40 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
640 AM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 AM     FLOOD            2 SSE HADLEY            37.02N 86.61W
07/07/2016                   WARREN             KY   LAW ENFORCEMENT

            WATER OVER THE ROAD NEAR INTERSECTION OF
            JACKSON BRIDGE AND HAMMETT ROAD.

&&

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:47 PM CDTFlash Flood WatchLMKAllen, Barren, Butler, Cumberland, Edmonson, Grayson and 7 more10 hr
Jul 6, 9:00 PM CDTFlash Flood WarningLMKButler, Ohio6 hr
Jul 6, 9:47 PM CDTFlash Flood WarningLMKEdmonson, Grayson, Warren4 hr
Jul 6, 10:38 PM CDTFlash Flood WarningLMKLogan, Simpson, Warren4 hr
Jul 6, 11:27 PM CDTSpecial Weather StatementLMKLogan, Simpson33 min
Jul 7, 12:01 AM CDTSpecial Weather StatementLMKLogan, Simpson29 min
Jul 7, 12:24 AM CDTFlash Flood WarningLMKAllen, Logan, Simpson4 hr
Jul 7, 3:35 AM CDTAreal Flood AdvisoryLMKAdair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more3 hr
Jul 7, 4:25 AM CDTAreal Flood WarningLMKLogan, Simpson5 hr
Jul 7, 5:27 AM CDTRiver Flood WarningLMKButler, Warren5 days
Jul 7, 5:27 AM CDTRiver Flood WarningLMKButler, Muhlenberg, Ohio6 days
Jul 7, 5:45 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Butler, Edmonson, Metcalfe, Monroe and 1 more3 hr
Jul 7, 6:31 AM CDTAreal Flood AdvisoryLMKAdair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more3 hr
Jul 7, 8:34 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Metcalfe, Monroe3 hr
Jul 7, 9:24 AM CDTAreal Flood AdvisoryLMKLogan, Simpson6 hr
Jul 7, 9:26 AM CDTAreal Flood AdvisoryLMKAdair3 hr
Jul 7, 2:01 PM CDTSpecial Weather StatementLMKHancock44 min
Jul 7, 2:04 PM CDTFlash Flood WarningLMKButler, Logan, Simpson, Warren4 hr
Jul 7, 2:05 PM CDTSpecial Weather StatementLMKLogan25 min
Jul 7, 2:13 PM CDTRiver Flood WarningLMKWarren26 hr
Jul 7, 2:13 PM CDTSpecial Weather StatementLMKButler, Ohio47 min
Jul 7, 2:15 PM CDTFlash Flood WarningLMKAllen, Barren, Butler, Edmonson, Grayson, Ohio and 1 more4 hr
Jul 7, 2:16 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren29 min
Jul 7, 2:20 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Meade, Ohio40 min
Jul 7, 2:25 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Ohio, Warren35 min
Jul 7, 2:35 PM CDTSpecial Weather StatementLMKLogan, Simpson, Warren25 min
Jul 7, 2:43 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren32 min
Jul 7, 2:46 PM CDTSevere Thunderstorm WarningLMKButler, Logan, Warren29 min
Jul 7, 2:58 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Meade47 min
Jul 7, 3:02 PM CDTSevere Thunderstorm WarningLMKBarren, Butler, Edmonson, Grayson, Hart, Warren28 min
Jul 7, 3:08 PM CDTSpecial Weather StatementLMKMonroe37 min
Jul 7, 3:21 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Cumberland, Metcalfe, Monroe, Simpson and 1 more24 min
Jul 7, 3:29 PM CDTSevere Thunderstorm WarningLMKAdair, Barren, Green, Hart, Metcalfe31 min
Jul 7, 3:31 PM CDTFlash Flood WarningLMKAdair, Clinton, Cumberland, Green, Metcalfe, Monroe and 1 more4 hr
Jul 7, 3:36 PM CDTSevere Thunderstorm WarningLMKBullitt, Green, Hardin, Larue, Nelson, Taylor39 min
Jul 7, 3:36 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Metcalfe, Russell24 min
Jul 7, 3:48 PM CDTSpecial Weather StatementLMKBullitt42 min
Jul 7, 3:49 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Russell, Taylor26 min
Jul 7, 3:52 PM CDTAreal Flood AdvisoryLMKAdair, Casey, Green, Hart, Taylor4 hr
Jul 7, 3:54 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin36 min
Jul 7, 3:57 PM CDTAreal Flood AdvisoryLMKClinton, Cumberland, Monroe4 hr
Jul 7, 4:01 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Russell14 min
Jul 7, 4:16 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Russell29 min
Jul 7, 4:20 PM CDTSpecial Weather StatementLMKNelson, Spencer25 min
Jul 7, 4:32 PM CDTSpecial Weather StatementLMKBoyle, Mercer, Washington28 min
Jul 7, 5:28 PM CDTAreal Flood AdvisoryLMKAdair, Clinton, Cumberland, Metcalfe, Monroe, Russell3 hr
Jul 7, 5:54 PM CDTAreal Flood WarningLMKButler, Logan, Simpson, Warren6 hr
Jul 7, 6:11 PM CDTAreal Flood WarningLMKAllen, Barren, Butler, Edmonson, Grayson, Hart and 2 more6 hr

Nearby

Flash Flood Watches in Kentucky, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.